# SDR GTIA2018032802547

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 30,737 hours, 14,188 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Spoiler/Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  FLT CNTRL FAULT SEC 3,  RESET IAW ECAM THEN SMELLED BURNING ELECTRICAL COMPONENTS  SPOILER ELEVATOR COMPUTERS (SEC) SEC 3.   OPERATED COCKPIT LIGHTING AND CHECKED E&E,  MX COULD NOT DUPLICATE THE ODOR IAW AMM 05-21-20.   R & R THE SEC 3 COMPUTER IAW AMM 27-94-34,  OPS TESTED GOOD.
